day 5

Discussion in 'Fibromyalgia Main Forum' started by allhart, Sep 29, 2002.

  1. allhart

    allhart New Member

    its been 5 days senice the dr denied my meds its complete hell i can barley move im trying everything to take my mind off the pain nothings working, ican tell ive already lost weight because i hurt to much to eat and sence i was already down to 98 im affrid to get on the scale,
    should i just go to th er and get meds
    or should i try and wait and see the dr?
    its like some cruel joke im affrid if i go to the er i might look more like a addict but i realy want to die right now.
    any suggustions please
    kara
  2. allhart

    allhart New Member

    its been 5 days senice the dr denied my meds its complete hell i can barley move im trying everything to take my mind off the pain nothings working, ican tell ive already lost weight because i hurt to much to eat and sence i was already down to 98 im affrid to get on the scale,
    should i just go to th er and get meds
    or should i try and wait and see the dr?
    its like some cruel joke im affrid if i go to the er i might look more like a addict but i realy want to die right now.
    any suggustions please
    kara
  3. domesticgoddess

    domesticgoddess New Member

    O Sweetie I'm so sorry you have been denied your meds. I tried to look back to see what you were taking, but couldnt find a post.

    If I were in your shoes and hurting, I would definitely go to the ER.

    Sending You Healing Thoughts and Prayers Your Way.

    Gentleness
  4. poodlegirl

    poodlegirl New Member

    Kara,
    I am new here and may have missed why you cannot get your med. It is no fun to hurt. What were you taking? If you are hurting that severely, I would go to the ER. I can see your desperation in your typing. Do you have an appointment soon (like tomorrow)? If not I would call someone to drive me to the Er. You really should not drive yourself. Please let us know what is going on.
  5. allhart

    allhart New Member

    thank you for your kind words i was only taking 3 to 4 tylonal 3 a day thats the losses dose of pain meds in 5 years ,i think the dr thinks there causing rebound headachs
    i had my husband go and borrowed 2 from his aunt im feeling alittle better but not much because its been out of my systom for days i feel horrible for having to borrow someones med it makes me fell crimanal but i didnt even have strenth to go to the er as stupid as that sounds,my drs office only makes same day frist come apptments so im calling at 800 am when they open im praying that when hes sees me face to face he can exsplain himself ,hes always been a good dr always promised he wouldnt let me suffer
    a year ago he had me on oxycotin and percocet so im just at a loss. keep me in your prayers please
    kara